# SDR SWAA2020072321984

- Difficulty date: July 2, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK #1 HAS UPPER CROWN GOUGE AT STA 520. / REPAIRED PASSENGER CABIN SEAT TRACK # AT STA 520 PER SRM 53-00-52-2R-4
